# SDR AALA20100129TUL24

- Difficulty date: January 29, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 58,453 hours, 24,417 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Condition: Failed
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EWR - CAPTAIN REPORTED ON APPROACH RUDDER TRAVEL UNRESTRICTED LIGHT DID NOT ILLUMINATE BUT ON SECOND APPROACH LIGHT ILLUMINATED.  EMERGENCY DECLARED LANDED EWR WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RUDDER TRAVEL UN-RESTRICTED SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
